# SDR FDEA201001080050

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WTB FAIRING EDGE SEALENT AREA AND LAP SEAM CROSS SECTION AREA AT S-26L HAS SEVERAL SCRATCHES AND GOUGE IN ZONE "B" WHICH IS OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL IV.  FILLET SEAL IS NOT PERMITTED TO COVER THE DAMAGE AREA.
